Filter exhaustiveness and F-alpha-convergence of function sequences


FILOMAT, vol.27, no.8, pp.1373-1383, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 8
  • Publication Date: 2013
  • Doi Number: 10.2298/fil1308373a
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1373-1383
  • Keywords: Filter exhaustiveness, F-alpha-convergence, F-pointwise convergence, F-uniform convergence, F-uniform Cauchy sequence, STATISTICAL CONVERGENCE


In this work, we generalize the concepts of exhaustiveness, alpha-convergence, Cauchy sequence, pointwise convergence and uniform convergence for sequences of functions on metric spaces in terms of filters. We investigate some properties of these new concepts. We also examine the relations between the new concepts and the classical concepts.